# SDR CA080408002

- Difficulty date: March 29, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 8,642 hours
- Engine: Ge CF348C5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 70745
- Condition: Failed
- Location: Te Flap Motor
- Part time: 8,989 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIOR TO DEPARTURE FLIGHT CREW COMPLETED A STAB TRIM RESET.  SHORTLY AFTER FLAP RETRACTION ON TAKEOFF, FLIGHT CREW RECEIVED AN AP TRIM IS ND ASSOCIATED WITH AN AP PITCH TRIM ‘CAUTION MESSAGE.  SUBSEQUENTLY CREW RECEIVED A ELEVATOR SPLIT’ CAUTION MESSAGE.  CREW FOLLOWED QRH, CIRCLED TO BURN OFF FUEL AND LANDED BACK AT DEPARTURE AIRPORT WITHOUT INCIDENT.  MAINTENANCE CHECKED ELEVATOR TRIM POSITION FULL NOSE DOWN, NEUTRAL AND FULL NOSE UP OK.  AUTO PILOT ELEVATOR SERVO OPERATION CHECKED OK.  ELEVATOR SPLIT MESSAGE TROUBLESHOT PER FIM TASK OK.  PROBLEM ISOLATED AS MDC DISPLAYED AN INTERNAL FAULT OF THE MOTOR CONTROL UNIT CHANNEL 2 INTERNAL HOLD ON RELAY.  MOTOR CONTROL UNIT REPLACED.  OPERATIONAL TESTS OF THE SSCU, STABILIZER TRIM, AND AUTOPILOT SYSTEMS CARRIED OUT SERVICEABLE.
